# SDR IPXA2020052955914

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: UPPWSRM54300
- Condition: Gouged
- Location: Thrust Reverer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE, SEG NR 1 ENG IB TR COWL OUTER EDGE JUST FWD OF TR SLEEVE GOUGED IN 3 PLACES.  FABRICATED REPAIR FILLER ON TR T20 1495348 AND INSTALLED FILLER IAW SRM 51-40-21.
